# SDR SWIA201025282

- Difficulty date: December 5, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 19,719 hours, 12,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER EMERGENCY FLOODLIGHT HAS A BROKEN SOCKET.  (SERVICE)  REPLACED GALLEY EMERGENCY FLOOR LEVEL FLOOD LIGHT ASSEMBLY.
